# SDR ABXA20250421083

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 92,004 hours, 21,125 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Warning Message
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, APU BLEED VALVE EICAS MSG ILLUMINATED. AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED APU IAW MEL ABX-49-11-1A. PLACARD INSTALLED. MX PROCEDURES C/W. NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
